PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 1 | 195-206
Tytuł artykułu

A remark on the norm of a random walk on surface groups

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that the norm of the random walk operator on the Cayley graph of the surface group in the standard presentation is bounded by 1/√g where g is the genus of the surface.
Słowa kluczowe
Rocznik
Tom
72
Numer
1
Strony
195-206
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-08-01
Twórcy
autor
  • Institute of Mathematics, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] L. Bartholdi, S. Cantat, T. Ceccherini-Silberstein and P. de la Harpe, Estimates for simple random walks on fundamental groups of surfaces, this volume, 173-193.
  • [2] P. A. Cherix and A. Valette, On spectra of simple random walks on one-relator groups, Pacific J. Math., to appear.
  • [3] Y. Colin de Verdière, Spectres de graphes, Cours de DEA, Grenoble, 1995.
  • [4] S. Katok, Fuchsian Groups, The University of Chicago Press, 1992.
  • [5] H. Kesten, Symmetric random walks on groups, Trans. Amer. Math. Soc. 92 (1959), 336-354.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i1p195bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.